# SDR P5CA2021053100216

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 80180901
- Condition: Missing
- Location: Spare
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV. SPARE OXYGEN MASK AND BAG MISSING MASK P/N 289-601-212 BAG P/N 801809-01.( INSTALLED  SPARE OXYGEN MASK  AND  BAG IN  LAV  AS PER   B767-300   AMM  35-01-211 )
